MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY MINIMARK IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY MINIMARK IMPLANT; DENTAL IMPLANT
Model Number 09270703
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling (2091)
Date of Event 07/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseointegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, or patient behavior.Proper intended use of the implant is described in its instructions for use.
 
Event or Problem Description
Mobility, pain, swelling and peri-implantitis were reported.Bone quality at the time of implant failure type ii.Primary stability was achieved.

Brand Name
MINIMARK IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key7878757
Report Number1287163-2018-51712
Device Sequence Number136518
Product Code DZE
UDI-Device Identifier00614950002863
UDI-Public00614950002863
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K073343
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09270703
Device Catalogue Number09270703
Device Lot Number17080058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR